# SDR 2007UALA01115

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 27,911 hours, 10,604 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Discharged
- Location: Green
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A TOTAL LOSS OF THE GREEN SYSTEM HYDRAULICS.  [SUP 06-06-07]  FOUND A SPLIT HYDRAULIC LINE IN THE NR 1 ENGINE PYLON. DAMAGE WAS DUE TO EXCESS WEAR IN THE CLAMP AREA. REPLACED DAMAGED HYDRAULIC LINE. REPLACED NR 1 ENGINE DRIVEN PUMP AND CASE DRAIN FILTER AS A PRECAUTIONARY MEASURE.
